# SDR SWAA2021102822569

- Difficulty date: September 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR BEAM AT LBL-12 BETWEEN BS 270 & 277 HAS A CRACK & DAMAGE BELOW SCREW HOLE.  PERFORMED HFEC IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH : 0.472'; [02] REMOVED FLOOR BEAN FROM PASSENGER CABIN FWD WET AREA LBL-12' BETWEEN STA # 270 AND STA 277 IAW B-737 SRM 51-40- 02-0; [03] RECEIVED NEW PART LOCATED AND DRILLED FASTENER HOLES IN NEW INTERCOASTAL AT LBL 12' BETWEEN STA # 270 AND STA # 277 ; IAW B-737-SRM 51-10-02-OG-0; [04] VERIFIED STEPS 2 & 3; [05] OK TO INSTALL FLOOR BEAM; [06] INSTALLED FLOOR BEAM AT PASSENGER CABIN FWD WET AREA LBL -12' BETWEEN STA-270 AND STA-277 IAW B-737 SRM 51-40-02-OG-0; [07] VERIFIED STEP 6
